# SDR SWAA2023020788644

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS344+5 RBL32 WL208.<[01] REMOVED INTERCOSTAL BS 344 TO BS 360 RBL 32 WL 208.1 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS 344 TO BS 360 RBL 32 WL 208.1; IAW SRM 51-40-05-0G-0 AND DWG 141A5410. OK TO INSTALL;[03] INSPECTED ACTION 1;2 OK TO INSTALL;[04] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS 344 TO BS 360 RBL 32 WL 208.1; IAW SRM 51-40-02-0G-0 AND DWG 141A5400; CARD IS COMPLETED;[05] VERIFIED CORRECTIVE ACTION 4 AND THE MEASUREMENT TABLE.;[06] UPDATED PART REQUIREMENT; SIGNED;[07] WORKSCOPE COMPLETE.
